# SDR ASOA201707121775

- Difficulty date: July 17, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS 280-333 HAS CORROSION. REMOVED AND REPLACED STRINGER 26R FS 280.00-333.00 IAW SRM 51-42-06-001-001-A01 AND 51-42-001-001-A01. AND DRAWING SH670-31634 .
